MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD CARELINK SMARTSYNC; ANALYZER, PACEMAKER GENERATOR FUNCTION

PLEXUS MANUFACTURING SDN. BHD CARELINK SMARTSYNC; ANALYZER, PACEMAKER GENERATOR FUNCTION
Model Number 24970A
Medical Device Problem Codes Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896); Device Sensing Problem (2917); Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the user could not assess the leads during the case.Upon attempting to analyze the first lead (atrial), the tablet showed dotted lines all along the egm (electrogram) baseline.It was further noted there was an error message, and question marks showed in many of the parameter fields.The user could not operate the application at this point, and a force close and reboot of the application appeared to have worked, but it was too late into the case to do this and successfully complete the case, so a legacy analyzer was used to complete the case.The mobile programmer application remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the reported out of specification issue with the mobile programmer application was confirmed.If information is provided in the future, a supplemental report will be issued.

Brand Name
CARELINK SMARTSYNC
Common Device Name
ANALYZER, PACEMAKER GENERATOR FUNCTION
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7103356
Report Number3004593495-2017-00787
Device Sequence Number13846614
Product Code DTC
UDI-Device Identifier00643169868540
UDI-Public00643169868540
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K163008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24970A
Device Catalogue Number24970A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer12/13/2017
Initial Report FDA Received Date12/10/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1